Mayo Clinic Connect
I have a problem with facial hair. Have had no success finding a solution with doctors and am not able to afford electrolysis etc. Does anyone have
ideas to deal with this? Would be very appreciative for input.
Liked by Teresa, Volunteer Mentor, Lisa Lucier, Connect Moderator
Thanks for asking. Re the facial hair-it seems there is no solution to that problem. Just have to live with it I guess. As to the abdomen- all tests have been negative. The answer I am left with there appears to be diet and exercise! Oh for some magic pills!
Liked by Lisa Lucier, Connect Moderator
Jump to this post
@lisalucier -Hi Lisa
As there did not seem to be any answer to the facial hair problem with doctors and tests, I have continued to explore
and when looking at possible side effects of my medications found that all three that I take Ativan, Clonazepam and
Fluoxetine can cause that problem! They can cause many other things too for example small red spots on the body
(I have that too.) I think we all need to educate ourselves on the side effects of our meds. We may be in for some surprises.
Now I wonder if I could phase out my meds-will have to give it some thought and talk about it with my doctor!
version 22.214.171.124.2.9Page loaded in 0.462 seconds